# SDR ASAA2012102393216

- Difficulty date: October 23, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468111
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER SURFACE OF FLOORBEAM.  BS 986.50 AT AFT GIRT BAR ATTACH FITTING UNDER FLOOR, CORROSION FOUND.  REMOVED, FABRICATED AND REPLACED TEE CAP IAW SRM 53-00-51, REPAIR 2.
